# SDR YENA2024061300871

- Difficulty date: June 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 5,358 hours, 776 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,358 hours, 776 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5326831
- Part serial: 3WLAA01079
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Part time: 5,458 hours, 790 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS)  ENG 2 MINOR FAULT ON ECAM AFTER TOUCHDOWN. ( MINOR FAULT CAUTIONS ON ECAM EWD ); SYSTEM TROUBLESHOT IAW TSM 73-32-00-810-804-A VISUAL INSPECTION WO3 HARNESS NO DEFECT FOUND REMOVED AND REPLACED INTEGRATED FUEL PUMP AND AND CONTROL IAW AMM 73-11-01. OPS CHECK GOOD. THIS CLEARED MDDR. MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.  ORIGINAL SUBMISSION DATE: 06/17/2024
